# SDR NACA20020047

- Difficulty date: September 13, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 33,931 hours
- Engine: Pwa R2800CB3
- Engine time: 2,523 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: RP289
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 2,523 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: E, D

## Discrepancy

LOW BMEP "95" ON NR 4 ENGINE.  REPLACED NR 1 CYLINDER ON NR 4 ENGINE.
